Alert archive / Tennessee / Tornado Warnings in 2018

Tornado Warning 31, NWS Nashville, TN

November 6, 2018Coffee County, Grundy County, Tennessee

NWS Nashville, TN issued this tornado warning at Nov 6, 2018, 1:23 AM CST for Coffee County, Grundy County, Tennessee. It was in force for 39 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 6, 2018, 1:23 AM CST (07:23 UTC)
Expired
Nov 6, 2018, 2:02 AM CST
In force
39 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Coffee County, TN, Grundy County, TN

The radar

The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 1:26 AM CSTTORNADO11 Wnw Tracy City, TNA CONTINUATION OF THE EF-2 TORNADO IN FRANKLIN CO, TN. THE TORNADO ENTERED COFFEE CO. AS AN EF-0 TORNADO, SNAPPING LARGE BRANCHES AND CAUSING ROOF DAMAGE TO A BARN. IT DESTROYED SEVERAL OUTBUILDINGS AND TORE THE FRONT PORCH OFF OF A HOUSE. THE TORNADO INTENSIF
Nov 6, 1:26 AM CSTTORNADO11 Wnw Tracy City, TNA CONTINUATION OF THE EF-2 TORNADO IN FRANKLIN CO, TN. THE TORNADO ENTERED COFFEE CO. AS AN EF-0 TORNADO, SNAPPING LARGE BRANCHES AND CAUSING ROOF DAMAGE TO A BARN. IT DESTROYED SEVERAL OUTBUILDINGS AND TORE THE FRONT PORCH OFF OF A HOUSE. THE TORNADO INTENSIF
Nov 6, 1:29 AM CSTTSTM WND DMG12 Se Manchester, TNMULTI-VEHICLE ACCIDENT INCLUDING A TRACTOR TRAILER THAT FLIPPED AT MM126. A SECOND TRACTOR TRAILER ALSO HIT ANOTHER TRUCK. DOWNED TREES REPORTED. POSSIBLE TORNADO.
Nov 6, 1:30 AM CSTTSTM WND DMG12 Se Manchester, TNHOMES REPORTEDLY DAMAGED AND NUMEROUS TREES AND POWER LINES DOWN WITH ROADS BLOCKED IN THE BETSY WILLIS ROAD AREA IN RUTLEDGE HILL. POSSIBLE TORNADO.
Nov 6, 1:36 AM CSTTSTM WND DMG7 Wnw Coalmont, TNONE HOME HAD ROOF RIPPED OFF AND NUMEROUS POWER POLES WERE SNAPPED ON BURROUGHS COVE ROAD NEAR PELHAM. POSSIBLE TORNADO.
Nov 6, 1:40 AM CSTTSTM WND DMG5 Wnw Coalmont, TNHIGHWAY 50 REPORTED TO BE COMPLETELY BLOCKED BY FALLEN TREES
Nov 6, 1:45 AM CSTTSTM WND DMG2 Sse Altamont, TNTREES AND POWER LINES DOWN ON HIGHWAY 56. POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 7:04 PM CSTTornado WatchSPC8 hr
Nov 5, 10:30 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 521 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
521 m²/s²
0-3 km storm-relative helicity
667 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

371 
WFUS54 KOHX 060723
TOROHX
TNC031-061-060815-
/O.NEW.KOHX.TO.W.0031.181106T0723Z-181106T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
123 AM CST TUE NOV 6 2018

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Southeastern Coffee County in Middle Tennessee...
  Grundy County in Middle Tennessee...

* Until 215 AM CST.
    
* At 122 AM CST, a tornado producing storm was located near Decherd,
  or 8 miles northeast of Winchester, moving east at 55 mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Monteagle around 135 AM CST.
  Tracy City around 140 AM CST.
  Gruetli-Laager around 150 AM CST.

Other locations impacted by this tornadic thunderstorm include
Coalmont, Palmer, Pelham, Altamont, Beersheba Springs, Arnold AFB,
Fiery Gizzard State Park and Woods Reservoir.

This includes Interstate 24 between mile markers 120 and 135.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3524 8582 3522 8587 3529 8592 3532 8598
      3531 8600 3534 8603 3535 8610 3553 8562
      3549 8554 3543 8554 3542 8551 3541 8551
      3541 8549 3536 8551 3532 8556 3530 8566
      3529 8569 3529 8571 3524 8569 3522 8577
TIME...MOT...LOC 0722Z 253DEG 50KT 3528 8602 

TORNADO...OBSERVED
HAIL...<.75IN

$$

10
4 follow-up statements
751 
WWUS54 KOHX 060738
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
138 AM CST TUE NOV 6 2018

TNC031-060748-
/O.CAN.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Coffee TN-
138 AM CST TUE NOV 6 2018

...THE TORNADO WARNING FOR SOUTHEASTERN COFFEE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CST for Middle
Tennessee. A Tornado Watch also remains in effect until 600 AM CST
for Middle Tennessee.

LAT...LON 3524 8584 3522 8587 3529 8591 3533 8591
      3535 8588 3537 8587 3538 8589 3543 8589
      3553 8562 3549 8554 3543 8554 3542 8551
      3541 8551 3541 8549 3536 8551 3532 8556
      3529 8571 3524 8570 3522 8577
TIME...MOT...LOC 0738Z 236DEG 46KT 3537 8579 

$$

TNC061-060815-
/O.CON.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
138 AM CST TUE NOV 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR GRUNDY
COUNTY...
        
At 138 AM CST, a confirmed tornado was located 8 miles north of Tracy
City, or 17 miles east of Manchester, moving northeast at 55 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Gruetli-Laager around 150 AM CST.

Other locations impacted by this tornadic thunderstorm include
Pelham, Altamont, Coalmont, Palmer, Beersheba Springs and Fiery
Gizzard State Park.

This includes Interstate 24 between mile markers 127 and 134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3524 8584 3522 8587 3529 8591 3533 8591
      3535 8588 3537 8587 3538 8589 3543 8589
      3553 8562 3549 8554 3543 8554 3542 8551
      3541 8551 3541 8549 3536 8551 3532 8556
      3529 8571 3524 8570 3522 8577
TIME...MOT...LOC 0738Z 236DEG 46KT 3537 8579 

TORNADO...OBSERVED
HAIL...<.75IN

$$

10
992 
WWUS54 KOHX 060748
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
148 AM CST TUE NOV 6 2018

TNC061-060815-
/O.CON.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
148 AM CST TUE NOV 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR GRUNDY
COUNTY...
        
At 147 AM CST, a confirmed tornado was located near Gruetli-Laager,
or 17 miles west of Dunlap, moving east at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
Grundy County, including the following locations... Altamont,
Coalmont, Palmer, Beersheba Springs and Fiery Gizzard State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3553 8562 3549 8554 3543 8554 3542 8551
      3541 8551 3541 8549 3536 8551 3532 8556
      3529 8571 3524 8570 3522 8577 3524 8584
      3546 8581
TIME...MOT...LOC 0747Z 253DEG 32KT 3540 8569 

TORNADO...OBSERVED
HAIL...<.75IN

$$

10
841 
WWUS54 KOHX 060757
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
157 AM CST TUE NOV 6 2018

TNC061-060815-
/O.CON.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
157 AM CST TUE NOV 6 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR
NORTHEASTERN GRUNDY COUNTY...
    
At 156 AM CST, a severe thunderstorm capable of producing a tornado
was located near Gruetli-Laager, or 11 miles northwest of Dunlap,
moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gruetli-Laager, Palmer and Beersheba Springs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3553 8562 3549 8554 3543 8554 3542 8551
      3541 8551 3541 8549 3536 8551 3536 8564
      3551 8566
TIME...MOT...LOC 0756Z 228DEG 32KT 3545 8556 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

10
403 
WWUS54 KOHX 060802
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
202 AM CST TUE NOV 6 2018

TNC061-060812-
/O.CAN.KOHX.TO.W.0031.000000T0000Z-181106T0815Z/
Grundy TN-
202 AM CST TUE NOV 6 2018

...THE TORNADO WARNING FOR NORTHEASTERN GRUNDY COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CST for Middle
Tennessee.

LAT...LON 3553 8562 3549 8554 3543 8554 3542 8551
      3541 8551 3541 8549 3536 8551 3536 8564
      3551 8566
TIME...MOT...LOC 0801Z 253DEG 50KT 3547 8546 

$$

10

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Nov 6, 12:23 AM CST, 1 hour earlier.

Area forecast discussion, Nov 6, 12:23 AM CST, 1 hour before
Area Forecast Discussion
National Weather Service Nashville TN
1223 AM CST Tue Nov 6 2018

.UPDATE...
FOR MORNING DISCUSSION.

&&

.DISCUSSION...

Updated suite of forecast products to remove several counties
across western and northern portions of mid state from Tornado
Watch Number 423.

&&

.AVIATION...
06Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Went very close to 06/00Z TAF discussion
reasoning. Several amendments probable at all terminal sites due
to actual fluctuations in wx, wind, vsbys, and ceilings thru at
least 06/12Z. Reason behind this is that there is no way with
forecast wx resolution to do these very short term time period
deviations accurately in a concise terminal forecast format. One
significant change of note though is the introduction of LLWS with
60kts of shear within 2 KFT of sfc. Data from 06/04Z OHX sounding
sounding profile depicting 50-60kts winds as close as 200 feet
off sfc. Significant caution is urged for any aviation interest
across the mid state region thru 06/12Z. Latest models continuing
to support designated TEMPO group impacts and timing windows of
potential strong/svr tstms of a potential squall line feature
moving across terminal locations. During these TEMPO time periods
sfc gusts 40 to 50 kts if not locally higher are certainly not out
of the question. Sly sustained sfc winds 10-15kts with gusts to
25kts will veer to the west as sfc cold front continues to move
southeastward across and out of mid state by 06/12Z. Conditions
should rapidly improve to VFR/SKC conditions all terminals
06/14Z-07/06Z as sfc high pressure influences and a dry quasi swly
flow pattern becomes established across mid state region.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......31
AVIATION........31
Hazardous weather outlook, Nov 5, 11:50 PM CST, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1150 PM CST Mon Nov 5 2018

TNZ009>011-027>034-058>066-075-077>080-093>095-070600-
Macon-Clay-Pickett-Davidson-Wilson-Trousdale-Smith-Jackson-Putnam-
Overton-Fentress-Lewis-Williamson-Maury-Marshall-Rutherford-
Cannon-De Kalb-White-Cumberland-Bedford-Coffee-Warren-Grundy-
Van Buren-Wayne-Lawrence-Giles-
1150 PM CST Mon Nov 5 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Overnight

A line of strong to potentially severe thunderstorms is expected
to continue to move across Middle Tennessee as the overnight hours
progress. Strong to severe thunderstorms within the line will be
capable of producing damaging winds and some tornadoes. Locally
heavy rainfall and localized flash flooding may be possible in a
few locations also.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Low temperatures below freezing are possible each morning on
Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through early Tuesday morning.

TNZ005>008-023>026-056-057-070600-
Stewart-Montgomery-Robertson-Sumner-Houston-Humphreys-Dickson-
Cheatham-Perry-Hickman-
1150 PM CST Mon Nov 5 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Low temperatures below freezing are possible each morning on
Saturday and Sunday.

Spotter Thunderstorm Reporting Criteria
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

31

In the hours before

Local storm report, Nov 6, 12:21 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1221 AM CST TUE NOV 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     TSTM WND DMG     6 SSE COLUMBIA          35.54N  87.01W
11/05/2018                   MAURY              TN   EMERGENCY MNGR

            TREES DOWN ACROSS MOORSVILLE PIKE IN MAURY COUNTY. ROAD
            WAS CLOSED AT TIME OF REPORT.

&&

EVENT NUMBER OHX1800394

BW
Local storm report, Nov 6, 12:41 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 AM CST TUE NOV 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND DMG     7 E ROVER               35.69N  86.48W
11/06/2018                   RUTHERFORD         TN   EMERGENCY MNGR

            HOUSE COMPLETELY COLLAPSED AT 8085 MIDLAND ROAD IN
            CHRISTIANA...POSSIBLE TORNADO

&&

EVENT NUMBER OHX1800395

BW
Local storm report, Nov 6, 12:47 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 AM CST TUE NOV 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     6 W MINOR HILL          35.03N  87.28W
11/05/2018                   LAWRENCE           TN   EMERGENCY MNGR

            POWER LINES DOWN AT 123 HOOD HOLLOW ROAD IN SOUTHERN
            LAWRENCE COUNTY

&&

EVENT NUMBER OHX1800396

BW
Local storm report, Nov 6, 12:54 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1254 AM CST TUE NOV 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     9 NNW BELL BUCKLE       35.71N  86.40W
11/06/2018                   RUTHERFORD         TN   SOCIAL MEDIA

            REPORTS OF SEVERAL STRUCTURES DAMAGED, INCLUDING A ROOF
            MISSING FROM A STRUCTURE ON ROCK SPRINGS ROAD. POSSIBLE
            TORNADO.

&&

EVENT NUMBER OHX1800397

BS
Local storm report, Nov 6, 12:56 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1256 AM CST TUE NOV 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     3 NE THOMPSON'S STATION 35.84N  86.88W
11/05/2018                   WILLIAMSON         TN   EMERGENCY MNGR

            TREES DOWN IN FAIRVIEW, GOOSE CREEK AT MCLEMORE, ROCKY
            FORD AT FLY ROAD, AND IN THOMPOSON STATION

&&

EVENT NUMBER OHX1800398

BW
Local storm report, Nov 6, 1:11 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
111 AM CST TUE NOV 06 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     4 E ARRINGTON           35.86N  86.63W
11/05/2018                   WILLIAMSON         TN   SOCIAL MEDIA

            TREES DOWN ON SPANNTOWN ROAD. POSSIBLE TORNADO.

&&

EVENT NUMBER OHX1800399

BW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 7:56 PM CSTSpecial Weather StatementOHXStewart34 min
Nov 5, 8:36 PM CSTSpecial Weather StatementOHXHouston, Stewart24 min
Nov 5, 9:18 PM CSTTornado WarningOHXCheatham, Dickson, Montgomery27 min
Nov 5, 9:31 PM CSTAreal Flood AdvisoryOHXMontgomery, Stewart119 min
Nov 5, 9:55 PM CSTTornado WarningOHXCheatham, Davidson, Robertson, Sumner35 min
Nov 5, 10:16 PM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Robertson119 min
Nov 5, 10:20 PM CSTTornado WarningOHXSumner, Trousdale, Wilson25 min
Nov 5, 10:31 PM CSTTornado WarningOHXWayne29 min
Nov 5, 10:33 PM CSTTornado WarningOHXHickman, Lewis, Maury, Perry, Wayne27 min
Nov 5, 10:55 PM CSTTornado WarningOHXLawrence, Lewis, Wayne35 min
Nov 5, 10:55 PM CSTTornado WarningOHXHickman, Lewis, Maury21 min
Nov 5, 10:59 PM CSTFlash Flood WarningOHXCheatham, Davidson, Sumner2 hr
Nov 5, 11:08 PM CSTTornado WarningOHXLawrence, Wayne37 min
Nov 5, 11:15 PM CSTTornado WarningOHXHickman, Maury, Williamson30 min
Nov 5, 11:31 PM CSTTornado WarningOHXMarshall, Maury29 min
Nov 5, 11:37 PM CSTTornado WarningOHXWilliamson23 min
Nov 5, 11:38 PM CSTTornado WarningOHXLawrence, Wayne37 min
Nov 5, 11:45 PM CSTAreal Flood AdvisoryOHXDavidson2 hr
Nov 5, 11:55 PM CSTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson35 min
Nov 5, 11:56 PM CSTSevere Thunderstorm WarningOHXBedford, Marshall, Maury, Rutherford34 min
Nov 5, 11:59 PM CSTTornado WarningOHXRutherford, Williamson31 min
Nov 6, 12:00 AM CSTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson30 min
Nov 6, 12:01 AM CSTTornado WarningOHXGiles, Lawrence29 min
Nov 6, 12:02 AM CSTAreal Flood AdvisoryOHXMacon, Sumner, Trousdale, Wilson118 min
Nov 6, 12:18 AM CSTTornado WarningOHXCannon, Rutherford, Wilson14 min
Nov 6, 12:23 AM CSTTornado Warning Tornado observedOHXCannon, Rutherford37 min
Nov 6, 12:27 AM CSTTornado WarningOHXGiles18 min
Nov 6, 12:43 AM CSTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson32 min
Nov 6, 12:47 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee28 min
Nov 6, 1:23 AM CSTSevere Thunderstorm WarningOHXJackson, Overton, Putnam37 min
Nov 6, 1:28 AM CSTTornado WarningOHXPutnam, White15 min
Nov 6, 1:48 AM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett42 min
Nov 6, 1:54 AM CSTRiver Flood WarningOHXDavidson5 hr
Nov 6, 2:12 AM CSTAreal Flood AdvisoryOHXWilson2 hr
Nov 6, 7:24 AM CSTRiver Flood AdvisoryOHXHickman69 min

Nearby

Tornado Warnings in Tennessee, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.